American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14B15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] Markus Brodmann, Andri Cathomen and Bernhard Keller. Bounding patterns for the cohomology of vector bundles. Proc. Amer. Math. Soc. 142 (2014) 2327-2336.
Abstract, references, and article information   
View Article: PDF

[2] Kamal Bahmanpour, Reza Naghipour and Monireh Sedghi. On the category of cofinite modules which is Abelian. Proc. Amer. Math. Soc. 142 (2014) 1101-1107.
Abstract, references, and article information   
View Article: PDF

[3] Jafar Azami, Reza Naghipour and Bahram Vakili. Finiteness properties of local cohomology modules for $\mathfrak a$-minimax modules. Proc. Amer. Math. Soc. 137 (2009) 439-448. MR 2448562.
Abstract, references, and article information   
View Article: PDF

[4] Kamal Bahmanpour and Reza Naghipour. On the cofiniteness of local cohomology modules. Proc. Amer. Math. Soc. 136 (2008) 2359-2363. MR 2390502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Marc Chardin and Kamran Divaani-Aazar. A duality theorem for generalized local cohomology. Proc. Amer. Math. Soc. 136 (2008) 2749-2754. MR 2399038.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Takesi Kawasaki. On Faltings' annihilator theorem. Proc. Amer. Math. Soc. 136 (2008) 1205-1211. MR 2367094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Niels Lauritzen, Ulf Raben-Pedersen and Jesper Funch Thomsen. Global $F$-regularity of Schubert varieties with applications to $\mathcal{D}$-modules. J. Amer. Math. Soc. 19 (2006) 345-355. MR 2188129.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jing Zhang. Threefolds with vanishing Hodge cohomology. Trans. Amer. Math. Soc. 357 (2005) 1977-1994. MR 2115086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Eero Hyry and Karen E. Smith. Core versus graded core, and global sections of line bundles. Trans. Amer. Math. Soc. 356 (2004) 3143-3166. MR 2052944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman. Correction to the paper ``Duality and flat base change on formal schemes''. Proc. Amer. Math. Soc. 131 (2003) 351-357.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. Divaani-Aazar, R. Naghipour and M. Tousi. Cohomological dimension of certain algebraic varieties. Proc. Amer. Math. Soc. 130 (2002) 3537-3544. MR 1918830.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Rencai Lü and Zhongming Tang. The f-depth of an ideal on a module. Proc. Amer. Math. Soc. 130 (2002) 1905-1912. MR 1896021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nobuo Hara. Geometric interpretation of tight closure and test ideals. Trans. Amer. Math. Soc. 353 (2001) 1885-1906. MR 1813597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Uli Walther. On the Lyubeznik numbers of a local ring. Proc. Amer. Math. Soc. 129 (2001) 1631-1634. MR 1814090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Chikashi Miyazaki. Sharp bounds on Castelnuovo-Mumford regularity. Trans. Amer. Math. Soc. 352 (2000) 1675-1686. MR 1621769.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Eero Hyry. The diagonal subring and the Cohen-Macaulay property of a multigraded ring. Trans. Amer. Math. Soc. 351 (1999) 2213-2232. MR 1467469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Kevin Houston. Image multiple point spaces and rectified homotopical depth. Proc. Amer. Math. Soc. 126 (1998) 323-331. MR 1459124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Ken-ichiroh Kawasaki. On the finiteness of Bass numbers of local cohomology modules. Proc. Amer. Math. Soc. 124 (1996) 3275-3279. MR 1328354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Michela Brundu and Mike Stillman. Computing the equations of a variety . Trans. Amer. Math. Soc. 337 (1993) 677-690. MR 1091704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Ngô Viêt Trung. Reduction exponent and degree bound for the defining equations of graded rings . Proc. Amer. Math. Soc. 101 (1987) 229-236. MR 902533.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Gennady Lyubeznik. Some algebraic sets of high local cohomological dimension in projective space . Proc. Amer. Math. Soc. 95 (1985) 9-10. MR 796437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Shiro Goto. A note on quasi-Buchsbaum rings . Proc. Amer. Math. Soc. 90 (1984) 511-516. MR 733397.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[24] Domingo Toledo and Yue Lin L. Tong. The holomorphic Lefschetz formula. Bull. Amer. Math. Soc. 81 (1975) 1133-1135. MR 0404677.
Abstract, references, and article information   
View Article: PDF

[25] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 25 of 25 found      Go to page: 1